MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH
Catalog Number 0117840
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cause of the patient's post-operative complications cannot be determined at this time.Specific patient complications were not provided.Although there is no known medical intervention that has been reported at this time, a serious patient injury related to the use of the bard/davol ptfe mesh is alleged.At this time, there is no known malfunction of the device as reported.A review of the manufacturing records has been conducted and found the device was manufactured to specification.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Per information provided by the patient's attorney, implant op report & product id page.On (b)(6) 2005 the patient was diagnosed with vaginal wall prolapse, pelvic pain, mixed urinary incontinence and underwent an abd sacrocolpopexy with implant of a bard/davol ptfe mesh, bilat salpingo-oophorectomy, combined anterior/posterior repair, implant of a non davol uretex pubovaginal sling followed by cystoscopy and suprapubic catheter placement.Per the implant operative report details, "the peritoneum was dissected off of the vaginal apex.We then placed two separate pieces of teflon mesh, one posteriorly and one anteriorly to provide support to the vaginal apex.We then dissected laterally to the rectum and secured the mesh tot he sacrum." attorney alleges unspecified adverse patient outcomes associated with use of device.

Brand Name
PTFE MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8140095
Report Number1213643-2018-04461
Device Sequence Number950219
Product Code FTL
UDI-Device Identifier00801741031083
UDI-Public(01)00801741031083
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2009
Device Catalogue Number0117840
Device Lot Number43KOD180
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;